# SDR AALA202503279222

- Difficulty date: March 26, 2025
- Submitted: March 27, 2025
- Operation: Air carrier
- Aircraft: N821AW
- Make and model: Airbus A319-132
- Aircraft serial: 1406
- Aircraft time: 73,147 hours, 34,568 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: STEP 4 D OF J/C26L00025010 FAILS EMERGENCY LIGHTING SYSTEM TEST- RT MID CABIN POWER SUPPLY SHOWS FAIL. MAINTENANCE REAPLCAED EPSU IAM AMM  33-51-38.
